# SDR 04253708

- Difficulty date: September 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N708BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL ODOR ON ENGINE BLEEDS DURING CLIMB OUT.  PERFORMED OPS CHECK OF PACKS SYSTEM IAW MM 21-51-00.  COULD NOT DUPLICATE AT THIS TIME.  NO DEFECTS NOTED.
